User Profile
HI,
Me nd my girlfrnd had sex d next day aftr her menstral cycle which ws late by three days.I didn't ejacuate inside though i penetrated a few times.To be on the safer side she took an ipill EC pill 42 hours later.She had some whitish deposite whose amout ws 3 times more than normal, after 3 hours of consumption of d pill.That ws her 2nd EC pill n a month.She got periods again in just 12 days gap from d previous period.Why has this happend?Is this a period or is she pregnant.It s also just a month we have started having sex and we r beginners.Does this happen d 1st time after having sex??Or what s it????Plzz rply,we r a bit tensed....
Did you find this post helpful?
|

replied November 25th, 2009
Extremely eHealthy
Taking ECP can mess up your cycle. It's pretty effective but if you're worried then take a test.

Regardless of being "beginners" though you should be responsible enough to use protection (not withdrawal) so if you don't want to get your gf pregnant then use condoms/get her to get some birth control and you shouldn't have to worry about this (although remember nothing is 100%)
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...